Moderator: Silent One
debs2812 wrote:Hi all.
Ive been searching the internet for ages trying to find something like this, Nice to know there are other people out there.
Unlike many on here, ive only had my implanon in for three weeks and its already scaring me.
Ive had a slight bleed for a few days which wasnt too bad, but from the day after i had the implanon fitted, my mood swings have been horrendous. One minute im like a crazed psycho spawn of satan and the next im blubbing my eyes out. Cant control my moods and its already starting to strain my relationship with my boyfriend, not even mentioning the fact that my sex drive seems to have vanished and i seem to want to eat everything in sight so my weight is going up.
Has anyone seen their doctor about anything similar? My doc asked me to go back after 6 weeks and keep a record of bleeding etc and if that was bad then she could give me tablets, but im scared that if i keep going on like this with my moods, my relationship will be over and the implanon will have been a total waste of time.
I've been on implanon for 4 months now and I'm feeling some of the side effects listed- irregular and prolonged bleeding, mood swings (depression and ridiculous amounts of confusion!), some tenderness in the breasts which only just started. I've only just gone on this so surely I should give it a chance cos it takes a while to settle doesn't it? Has anyone found that after a while the symptoms died down or went away completely?
I'm going travelling in two months and went through a recent break up (before I went on the implant) so I don't want to attribute too much to the implant but after reading these all the posts I'm a little worried.
Guest wrote:I need some advice...
I've been on the pill for about 4 yrs now and i'm thinking about having the implant. I've been reading post and information about it and one minute people are saying how good it is and others are saying its really bad.
I suffer from migraines anyway and think the pill is making it worse. And i think the pill has gave me really bad mood swings, and gives me bad depression. And its gets a bit annoying having to keep remembering to take it, had a few slips up before but lucky no pregnancies.
I have a new bf now and we don't want kids till a few years down the line. I don't really know who to talk to...
Cud someone give me a bit of advice plz
I thought exactly the same way. I've had a few migraines when having an implant in. Don't know if it's related though.
Pills also gave me mood swings, but the implanon also does. We get into big arguments with my bf, but here either, I can't say if it's caused by the implant. (defo it is linked to long periods)
One thing it really kills me is really long period times and as I said this is very likely the reason of my moods.
My advice is - don't get a an implant, even if you think it's so great. When some people say it's great, there's so many complaining and wishing they never had it! Be wiser than us - you will surely avoid a lot of problems.
Hope it helps
Users browsing this forum: No registered users and 13 guests